# SDR CA031024004

- Difficulty date: October 23, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 38,840 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Filter
- Part number: GT331
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED OIL SAMPLE ON THE RT ENGINE THE OIL FILTER REMOVED WAS NOTEDTO BE DAMAGED AT THE RADIUS OF THE MOUNTING FLANGE. THIS IS THE OIL FILTER THAT IS INCLUDED IN THE WEAR CHECK CANADA INC. P/N GT-331 OIL SAMPLE KITS.
